Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gkalways

Member
  • Total Reviews

    0
  • Content Count

    35
  • Joined

  • Last visited

Community Reputation

0 Neutral

About gkalways

  • Rank
    Junior Member
  1. how long after finishing a course can one continue seeing improvement?
  2. just found this thread & i know some other users besides myself have been experiencing this as well.. so i was wondering what happened with u all afterwards?
  3. OMG i have the same thing, a lot in my tzone area, which ironically, is the only area thats been clear pretty much throughout my course. i just finished accutane a week ago and id say it was like 70% better from when i started 6 months ago, though kinda crappy as far as scars & redmarks r concerned, with a few actives. i actually started yaz birth control right after getting off tane thinking it would only help as i suspect some of my acne may (or may not) be hormonal. so basically ive been
  4. thanks so much for your input assassinatedbeauty, i hope you're right and this will pass. i woke up this morning and the tiny red pimples r making an increase. it almost looks like some sort of allergic reaction, is there such thing as a post-tane adjustment thing? or for bc? cmonnnnnnn 70+ views & only 1 kind person responds...some of u others MUST have some sort of reaction or knowledge on this! IM DESPERATE!
  5. i finished accutane about a week ago & while i still had a few actives, my skin was about 70% better than when i started. however, the past few days i've broken out with tons and tons of little red pimples all over my face.. WHAT THE HELL IS THIS? i started yaz birth control right when i ended tane to help with any hormonal problems i may have... WHAT IS GOING ON WITH MY FACE? PLELASE HELP ME SOMEONE HOW COULD THIS HAPPEN SO QUICJLY.
  6. How long did it take? Did u experience remission? Experiences/ comments would help as i've been done for a week & am still not completly clear but praying it will still continue working..........
  7. thanks for the reply bella. i hope accutane continues to work these next couple of weeks to completly cure me but i figured the Yaz couldnt really hurt. hope it wont aggravate things more tho.
  8. i JUST finished and still have some spots ! wtf?! obviously better than wen i started but am i going to continue to clear????? i hve a hard time believing it!!
  9. so i finished accutane yesterday & still have some actives coming out.. i think part of my acne may be hormonal (i've been researching PCOS bc i have really irregular menstrual cycles). i was not on birth control before & was not in a relationship throughout my accutane course so i didn't see the need for it. anyway, i told my derm & he said i can go on YAZ birth control to take care of any hormonal fluctuations that may be contributing to my acne though he keeps saying he thinks i w
  10. ahh nice bc im finishing my 6th month coure & am not clear so your story is encouraging =) p.s. im sure your hair will be fine good luckkkk
  11. Accutane failure number 3737373792902716178181 ? I had some big active spots on the day I finished my 6.5 month course..but since I stopped taking Accutane it has been better with the active acne (don't know if this is temporary though, I'm 1.5 month post now...) However, the redmarks, scars, and the skin texture has not improved at all and my skin looks terrible. I still see Accutane as a h u g e mistake...
  12. bump. WHY THE HELL DOES ACNE HAVE TO EXIST IN A WORLD WHERE WE ALL HAVE ENOUGH PROBLEMS & THINGS TO WORRY ABOUT! =(
  13. haha really funny bc i was planning on getting mine done today =) i get it japanese straightened every 6 months & im finishing accutane in a few days but i really don't think it should affect anything
  14. thanks for all the replies everyone.. my skin is nowhere near as bad as before i started accutane but yeah it's definitely not where i'd like it to be. people on here have said that some people do not clear until AFTER a course is finished and im pretty much praying that is what will happen with me. its really concerning that my derm won't give me any topicals or any maitenance. i asked him y and he said that he doesn't want to irritate my skin and that hopefully it will improve more into the u
×